Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Hi, This past week I had a post nasal drip

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1094 Questions
Question
Hi,
This past week I had a post nasal drip associated with a cough, it was minor nothing serious at all. Now I've just been congested a bit coughing here and there, and everything seems to be dissipating. However, I woke up a day ago with a strange feeling on the left side/underneath my belly button. It's not a constant or excruciating pain rather like a stinging feeling, only if I a move in a certain way, cough, or I sneeze I feel it. I looked into the problem on my own, and I found it could be an intestinal hernia, appendicitis (which I heavily doubt since I have no underlying symptoms), or maybe I might have disrupted muscle tissue down there coughing so much? And everything is fine in regards to bowel movements; I have no problem in that aspect.
If a Doctor could help me with a possibility of what it might be that would be great.
Thank you.
Posted Sun, 26 Nov 2017 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Priyanka Aggarwal 1 hour later
Brief Answer:
Post nasal drip with pain abdomen

Detailed Answer:
Hi
Welcome to Healthcare Magic and thanks for putting up the query
chronic coughing may lead to pain abdomen but it is not localised. pain in left lower quadrant is possibly due to some intestinal infection or constipation or it can be renal colic. Appendicitis is on right side and hernia unless complicated is painless. it would be better to take some antispasmodics and if pain persists you should get an ultrasound abdomen done.
For Post nasal drip and cough take tablet levocetrizine plus psuedophedrine twice daily and steam inhalation. Take a cough suppressant.
All the medicine prescribed by me will be available only on prescription.
Any further questions are always welcome.
Wishing you a speedy recovery.
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor